Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burning inside the body, tingling in arms, neck after taking natural pills for ganglion cyst. Menopause?

I am not sure if I am starting to have hot flashes or an alergic reaction to some all natural pills I am taking for my ganglion cyst relief called Release Free...for the 2nd time in the last month shortly after I go to bed I all of a sudden wake up absolutely burning...inside and feels like I am almost going to catch on fire. I also get some bad tingling ..mainy in my face and neck and a little in my arms...usually just lasts about 10 minutes then I am fine. I am 44 years old so not sure if that is the start of menopause?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! The menopause can not be ruled out as the cause of your symptoms. However, you have to get your blood sugar/thyroid profile done and consult your physician for further course of action. Good luck.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor